# SDR AALA202502243981

- Difficulty date: February 13, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 66,322 hours, 27,935 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Interrupter
- Part number: 1030001001
- Part serial: 000631
- Condition: Failed
- Location: Fuel Sys
- Part time: 5,968 hours, 2,933 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, RETURNED TO GATE: CENTER TANK RIGHT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AFTER PUSH BACK. VERIFIED RIGHT CENTER FUEL TANK LOW PRESSURE LIGHT ON. **SUPPLEMENTAL REPORT FOR (AALA202502143981): PER FIM 28-22-00-810-802, WIRE CHECKS FOR LOW PRESSURE AND PUMP CHECK GOOD, GFI-GROUND FAULT INTERRUPTER WAS REMOVED FOR INSPECTION AND CORROSION WAS NOTICED. REMOVE AND REPLACED GFI. PER AMM 28-22-99**(CLOSED).
